# SDR U2RA201211110001

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1680-1720 DECK PLATE HAS FIVE LOCATIONS OF HEAVY CORROSION, LENGTH = 50", WIDTH = 4", DEPTH= .035" ORIGINAL THICKNESS = .071".  DECK PLATE, REPLACED FROM BS 1680-1720 LBL 58" - RBL 58".
